American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34.50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Thomas G. Hallam. An asymptotic solution of a nonhomogeneous linear system of differential equations . Proc. Amer. Math. Soc. 29 (1971) 529-534. MR 0277828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Anton Zettl. Square integrable solutions of $Ly=f(t,\,y)$ . Proc. Amer. Math. Soc. 26 (1970) 635-639. MR 0267213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Phil Locke. On the asymptotic behavior of linear systems . Proc. Amer. Math. Soc. 25 (1970) 93-95. MR 0252767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas G. Hallam. An asymptotic expansion for a nonhomogeneous linear system . Proc. Amer. Math. Soc. 22 (1969) 489-497. MR 0245918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vivienne Mayes. Some steady state properties of $(\int \sb{0}\sp{x}f(t)dt)/f(x)$ . Proc. Amer. Math. Soc. 22 (1969) 672-677. MR 0251313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Norman Katz. Asymptotic behavior of solutions to some $n$th order linear differential equations . Proc. Amer. Math. Soc. 21 (1969) 657-662. MR 0239199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Y. P. Singh. The asymptotic behavior of solutions of linear third order differential equations . Proc. Amer. Math. Soc. 20 (1969) 309-314. MR 0237885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steven Bank. On the asymptotic behavior of solutions near an irregular singularity . Proc. Amer. Math. Soc. 18 (1967) 15-21. MR 0212243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. D. Schuur. The asymptotic behavior of a solution of the third order linear differential equation . Proc. Amer. Math. Soc. 18 (1967) 391-393. MR 0216101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Phil Locke. On the asymptotic behavior of solutions of an $n{\rm th}$-order nonlinear equation . Proc. Amer. Math. Soc. 18 (1967) 383-390. MR 0212293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Donald S. Cohen. The asymptotic behavior of a class of nonlinear differential equations . Proc. Amer. Math. Soc. 18 (1967) 607-609. MR 0212289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas G. Hallam. Asymptotic expansions in a nonhomogeneous differential equation . Proc. Amer. Math. Soc. 18 (1967) 432-438. MR 0212292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. P. Hastings. Errata:``On the asymptotic growth of solutions to a non-linear equation'' . Proc. Amer. Math. Soc. 17 (1966) 1473. MR 0197856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. P. Hastings. On the asymptotic growth of solutions to a nonlinear equation . Proc. Amer. Math. Soc. 17 (1966) 40-47. MR 0190457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. J. McShane. On the solutions of the differential equation $y\sp{''}+p\sp{2}y=0$ . Proc. Amer. Math. Soc. 17 (1966) 55-61. MR 0188553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. C. Lazer. On the asymptotic behavior of solutions of the differential equation $y\sp{''}+p(x)y=0$ . Proc. Amer. Math. Soc. 16 (1965) 1295-1298. MR 0186867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Waltman. On the asymptotic behavior of solutions of a nonlinear equation . Proc. Amer. Math. Soc. 15 (1964) 918-923. MR 0176170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fred Brauer. Nonlinear differential equations with forcing terms . Proc. Amer. Math. Soc. 15 (1964) 758-765. MR 0166452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William F. Trench. On the asymptotic behavior of solutions of second order linear differential equations . Proc. Amer. Math. Soc. 14 (1963) 12-14. MR 0142844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. B. Kelman. Short proof of a theorem of Wintner on asymptotic integrations of the adiabatic oscillator . Proc. Amer. Math. Soc. 13 (1962) 663-664. MR 0148990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] T. F. Bridgland. Asymptotic behavior of the solutions of nonlinear differential equations . Proc. Amer. Math. Soc. 13 (1962) 373-377. MR 0145144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. F. Bridgland. Asymptotic behavior of the solutions of nonhomogeneous differential equations . Proc. Amer. Math. Soc. 12 (1961) 546-552. MR 0126018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1